Propulsion of a two-sphere swimmer

Klotsa, D., Baldwin, K.A. ORCID: 0000-0001-9168-6412, Hill, R.J.A., Bowley, R.M. and Swift, M.R., 2015. Propulsion of a two-sphere swimmer. Physical Review Letters, 115 (24): 248102. ISSN 0031-9007

Full text not available from this repository.
Item Type: Journal article
Publication Title: Physical Review Letters
Creators: Klotsa, D., Baldwin, K.A., Hill, R.J.A., Bowley, R.M. and Swift, M.R.
Publisher: American Physical Society
Date: 11 December 2015
Volume: 115
Number: 24
ISSN: 0031-9007
Divisions: Schools > School of Science and Technology
Record created by: Jill Tomkinson
Date Added: 04 Mar 2019 10:04
Last Modified: 04 Mar 2019 10:04

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year